# SDR SWAA2022012884180

- Difficulty date: July 17, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT; LH SIDEWALL TO FLOOR STRAPS ARE CORRODED. / EVALUATED CORROSION LENGTH MORE THAN 3.0 INCHES;FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-1 5(B)1) RECEIVED NEW FLOOR STRAPS P/N 453A1611-10 AND -11;AAGS WN3649;A92316 IAW BOEING DRAWING 453A1611 REV B
